MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS TSH REAGENT PACK; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS TSH REAGENT PACK; IN-VITRO DIAGNOSTICS
Catalog Number 1912997
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation determined that higher than expected thyroid stimulating hormone (tsh) results were obtained from a non-vitros mas quality control fluid processed using vitros immunodiagnostic products tsh reagent lot 7520 on a vitros 5600 integrated system.A definitive assignable cause could not be determined.Based on historical quality control results, a vitros tsh lot 7520 related issue is not a likely contributor to the event.Additionally, continual tracking and trending of complaints has not identified any signals that would indicate a potential systematic issue with vitros tsh reagent lot 7520.As no precision testing was performed on the vitros 5600 system around the timeframe of the event, an instrument related issue cannot be ruled out as a contributing factor of the event.No information about the customers protocol when preparing and handling the mas control fluids was provided and therefore, an issue related to the mas level 1 control cannot be ruled out as a contributing factor of the event.The results for the mas level 3 control were within expectations on the date of the event.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report higher than expected thyroid stimulating hormone (tsh) results were obtained from a non-vitros mas quality control fluid processed using vitros immunodiagnostic products tsh reagent lot 7520 on a vitros 5600 integrated system.Mas lot oim2810 level 1 results of 0.215, 0.228, 0.211 and 0.205 miu/l vs the expected result of 0.131 miu/l biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The higher-than-expected vitros tsh results were from a non-patient fluid.The customer stated that no patient sample results had been affected or questioned.There was no allegation of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).

Brand Name
VITROS IMMUNODIAGNOSTIC PRODUCTS TSH REAGENT PACK
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS
felindre meadows
pencoed
bridgend CF35 5PZ
UK   CF35 5PZ
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key24794626
Report Number3007111389-2026-00071
Device Sequence Number12976504
Product Code JLW
UDI-Device Identifier10758750000227
UDI-Public(01)10758750000227(17)260523(11)250605(10)7520
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/23/2026
Device Catalogue Number1912997
Device Lot Number7520
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Initial Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown